Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11889/3998
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSaleh, Mohammad
dc.date.accessioned2017-01-03T08:56:19Z
dc.date.available2017-01-03T08:56:19Z
dc.date.issued2004
dc.identifier.citationArchivum Mathematicum (BRNO) vol. 40 (2004), pp. 383-393en_US
dc.identifier.urihttp://hdl.handle.net/20.500.11889/3998
dc.description.abstractIn this paper, we further the study of θ-compactness a generalization of quasi-H- closed sets and its applications to some forms of continuity using θ-open and δ-open sets. Among other results, it is shown a weakly θ-retract of a Hausdorff space X is a δ-closed subset of X.en_US
dc.publisherArchivum Mathematicum (BRNO)en_US
dc.subjectTopological spacesen_US
dc.subject.lcshContinuity
dc.subject.lcshQuasigroups
dc.subject.lcshClosure of functions
dc.subject.lcshQuasi-uniform spaces
dc.subject.lcshFunctions, Theta
dc.titleOn θ-closed sets and some forms of continuityen_US
dc.typeArticleen_US
newfileds.departmentScienceen_US
newfileds.item-access-typeopen_accessen_US
newfileds.thesis-prognoneen_US
newfileds.general-subjectnoneen_US
Appears in Collections:Fulltext Publications

Files in This Item:
File Description SizeFormat 
am1150.pdf117.89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.